Unicity of Best One-Sided L1-Approximations
Numerische Mathematik, Tome 40 (1982), pp. 229-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
one-sided L1-approximation, unicity-space, U-space, U1-space, weak Chebyshev subspaces
@article{NUMA_1982__40_132827,
author = {H. Strau{\ss}},
title = {Unicity of {Best} {One-Sided} {L1-Approximations}},
journal = {Numerische Mathematik},
pages = {229--244},
year = {1982},
volume = {40},
zbl = {0492.41051},
url = {http://geodesic.mathdoc.fr/item/NUMA_1982__40_132827/}
}
H. Strauß. Unicity of Best One-Sided L1-Approximations. Numerische Mathematik, Tome 40 (1982), pp. 229-244. http://geodesic.mathdoc.fr/item/NUMA_1982__40_132827/